U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

What can i do if my esophagus hurts from taking a pill and sleeping right after?

1 doctor answer4 doctors weighed in
Dr. Timothy Silver
Physical Medicine and Rehabilitation 25 years experience
Talk to your doctor: Some medications are irritants to the esphagus and are usually taken with food or water. Talk to your doctor or pharmacist to see if it is the medication. If is not getting better or getting worse will need a more evaluation and possible studies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.